Journal cover image

Browse issues

Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Computing Science and Mathematics

2015 Vol. 6 No. 4


PagesTitle and authors
311-322Eigenvalues bounds for symmetric interval matrices
Sukhjit Singh; D.K. Gupta
DOI: 10.1504/IJCSM.2015.071808

323-335Research on social resilient control structure based on SFZ
Yingcong Wang; Renbin Xiao
DOI: 10.1504/IJCSM.2015.071813

336-353Solving travelling salesman problem using multiagent simulated annealing algorithm with instance-based sampling
ChangYing Wang; Min Lin; YiWen Zhong; Hui Zhang
DOI: 10.1504/IJCSM.2015.071818

354-365Emergency facilities location optimisation for hazardous materials transportation under the background of counterterrorism
Changxi Ma; Ruichun He; Fuquan Pan
DOI: 10.1504/IJCSM.2015.071819

366-377A mixed quadrature rule blending Lobatto and Gauss-Legendre three-point rule for approximate evaluation of real definite integrals
Arun Kumar Tripathy; Rajani Ballav Dash; Amarendra Baral
DOI: 10.1504/IJCSM.2015.071809

378-391Cycle-based super edge-magic graphs and their super edge-magic sequences
G.S.G.N. Anjaneyulu; A. Vijayabarathi
DOI: 10.1504/IJCSM.2015.071810

392-403Optimal searching for a randomly located target in a bounded known region
Hamdy Mohamed Abou Gabal; Mohamed Abd Allah El-Hadidy
DOI: 10.1504/IJCSM.2015.071811

404-415A novel (G′/G)-expansion method for solving the (3 + 1)-dimensional modified KdV-Zakharov-Kuznetsov equation in mathematical physics
Md. Nur Alam; M. Ali Akbar
DOI: 10.1504/IJCSM.2015.071812